File
language
eng
Attribute
Case report
Author
Morita, Yusuke National Hospital Organization Hamada Medical Center
Matsuda, Susumu National Hospital Organization Hamada Medical Center
Akashi, Shintaro National Hospital Organization Hamada Medical Center
Iida, Hiroshi National Hospital Organization Hamada Medical Center
Tanabe, kazuaki Department of Internal Medicine Ⅳ
Description
A 67-year-old man with schizophrenia was admitted
to our hospital complaining of nausea and leg
edema, and fell into a shock state the same day.
The blood tests revealed high levels of the troponin
I (5.2 ng/mL) and transthoracic echocardiography
showed left ventricular (LV) dilatation and wall
motion abnormality, he was suspected of acute heart
failure caused by coronary artery disease. But coronary
angiography showed no significant coronary
arterial stenosis. The cardiac output was high and
peripheral vascular dilatation occurred, he was treated
supported by noradrenaline, but he passed away
on the third day. He did not receive supplement of
thiamine during this period without being given a
diagnosis because he worsened rapidly. Myocardial
necrosis and colliquative myocytolysis were observed
in the autopsy. The thiamine level at admission was
proven to be low, and was diagnosed as shoshin
beriberi.
Subject
beriberi heart
shoshin beriberi
thiamine
heart failure
colliquative myocytolysis
Journal Title
Shimane Journal of Medical Science
Volume
34
Issue
2
Start Page
67
End Page
71
ISSN
03865959
ISSN(Online)
24332410
Published Date
2017-12-31
NCID
AA00841586
Publisher
Faculty of Medicine, Shimane University
Publisher Aalternative
島根大学医学部
NII Type
Departmental Bulletin Paper
Format
PDF
Rights
Faculty of Medicine, Shimane University
Text Version
出版社版
OAI-PMH Set
Faculty of Medicine